MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Clouding/Hazing (1878); Blurred Vision (2137)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
 
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -09.00/+3.0/093 (sphere/cylinder/axis), in the patients left eye (os) on (b)(6) 2021.Post-op, the vision was hm and there was significant corneal clouding.Lens looked appropriate and phakic lens was clear.The lens remained implanted.This was the replacement lens for mfr.Report # 2023826-2021-02534.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
B5 - the reporter indicated the surgeon implanted a 12.6mm lens in the patients left eye (os) on (b)(6) 2021.Reportedly post-op the vision was hm and there was significant corneal clouding.Lens looked appropriate and phakic lens was clear.The lens remains implanted.The serial number for this lens was not provided.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key12200502
Report Number2023826-2021-02790
Device Sequence Number11856422
Product Code QCB
UDI-Device Identifier00841542108911
UDI-Public00841542108911
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberTMICL13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL SFC-45 - LOT # UNK; FOAM TIP PLUNGER MODEL FTP - LOT # UNK; INJECTOR MODEL AND LOT # UNK; CARTRIDGE MODEL SFC-45 - LOT # UNK; FOAM TIP PLUNGER MODEL FTP - LOT # UNK; INJECTOR MODEL AND LOT # UNK
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale